vitamin B

All topics relating to health, diet, nutrition programs and any questions you might have about general health.

Moderators: Mini Forklift Ⓥ, C.O., Richard, robert, SyrLinus

Message
Author
User avatar
dandylioness
Rabbit
Posts: 72
Joined: Mon Jul 25, 2005 2:46 pm
Location: Farmville, VA

vitamin B

#1 Postby dandylioness » Mon Sep 11, 2006 4:03 pm

I've recently decided to start taking a vitamin b supplement. Its a veg. friendly b supplement with vitamin C.

My question is, could vitamin b possibly improve zits? i started breaking out like crazy this summer after stopping birth control pills, and also due to stress. Since the b supplement my skin looks more glowing and clear, and its only been 2 days! I know b is goof for circulation, but could this effect zits? just wondering.

:)

User avatar
pelicanAndrew
Elephant
Posts: 1585
Joined: Mon Sep 04, 2006 11:40 pm
Location: Arlington Heights/Decatur, IL
Contact:

#2 Postby pelicanAndrew » Mon Sep 11, 2006 4:26 pm

I've heard of b12 increasing acne like nuts. It's never done it for me, probably because i take omegas with my protein shakes so it all evens out.

User avatar
Odidnetne
Stegosaurus
Posts: 3899
Age: 31
Joined: Sun Oct 16, 2005 4:05 pm
Location: Austin, TX

#3 Postby Odidnetne » Mon Sep 11, 2006 11:10 pm

It might, though I've read that Vitamin E is another one that, in deficiency (spelling?) and over-usage actually, can cause acne too.

User avatar
dandylioness
Rabbit
Posts: 72
Joined: Mon Jul 25, 2005 2:46 pm
Location: Farmville, VA

#4 Postby dandylioness » Mon Sep 11, 2006 11:43 pm

b12 deficiency or b12 use can cause acne?

weird, man!


Return to “Health & Nutrition Programs”

Who is online

Users browsing this forum: No registered users and 5 guests